PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 51(65), pp. 115--120 (1992)
On the classification of totally umbilical CR-submanifolds of a Kaehler manifold
M. A. BashirDepartment of Mathematics, College of Science King Saud University, P.O.Box 2455, Riyadh 11451, Saudi Arabia
Abstract: We show that three-dimensional totally umbilical proper CR-submanifolds of a Kaehler manifold are extrinsic spheres. Thus we extend a classification theorem of these submanifolds for dimension less than five.
Classification (MSC2000): 53C40; 53C55
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts